# SDR P5CA2021010200002

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,940 hours, 22,314 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN DRIVE EICAS.  FAULT CONFIRMED.  TRANSFERRED TO MDDR NR 140354, MEL 24-00-01-01 CAT "B" DUE DATE 05JAN21.  MCC NOTIFIED AND PLACARD INSTALLED.  T/I MZ/1636Z.  REMOVED AND REPLACED RT IDG, IAW AMM 24-11-01.  OPERATIONS AND LEAK CHECK GOOD.  THIS CLEARS MDDR NR 140354.  PLACARD REMOVED.
